# SDR AALA2018060119005

- Difficulty date: May 8, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 9,850 hours, 3,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE COVER BOTTLE PRESSURE INSPECTION LENS MISSING.
